about 8 months ago i started getting dizzy spells, bad enough
to make me sit down.it went away.couple months later my right testi became deformed and still is.i was thinking hernia??i dont know.then i started to have diarrhea not often but when it hit there was is no stoping it,and i would have to go immediatly.Now iam starting to get nose bleeds.i have had about 5 so far.my question is.Is all this related to eachother or iam
just lucky??my main concern is my testical and the nose bleeds.
Your symptoms are too general to be able to tell if they are related or what is causing them; if you have a deformed testical, you need to see a doctor about it right away if you havent already. Is there a lump on it or what do you mean by deformed?
My son had a very swollen distirted looking testicle and it turned out to be epididimytis (not sure how you spell it) Basically an infection which had affected the sperm tubes in his testicles. He felt really unwell with it ! Don't know what you mean by distorted! He did feel nauseus and dizzy but it was also very painful and swollen. Go back to your Dr. Its extremely important that you do > Take care Chris
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.